# SDR C2XA01IA119

- Difficulty date: February 9, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE AISLE PATH LIGHTING STRIP AT THE EMERGENCY EXIT WAS FOUND TO HAVE BROKEN WIRES.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP IN ACCORDANCE WITH EMB-145 M/M 33-50-12-000-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
